# SDR ASAA2025092161462

- Difficulty date: September 21, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A75023
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDEPLATE HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 727+4 TO STA 767. GROUNDED - YES. REMOVED CORR, FOUND TO BE OUT OF LIMITS REPAIRED SIDEPLATE IAW B737-700 SRM 53-00-53-2R-5W= 1.25 O= .040 R= .000 L= 3.75 D= .040.
